Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

need help A little TMI

I have been having stomach problems now for almost a month. I was not to long after taking antibiotics and it started with a knot in my stomach. I can't eat and have diarrhea only in the morning every morning. I have had blood test and stool test and a CT of my abdomen and pelvis. Everything is negative. I am extremely scared since i have to small children to take care of and I am heavy and need to loose weight but I lost 20lbs in the matter of 3 weeks. Anyone with medical knowledge or advice would mean the world to me. Thanks

Answer Question
 
ascmyworld

Asked by ascmyworld at 4:29 PM on Mar. 3, 2010 in Health

Level 1 (0 Credits)
Answers (4)
  • The antibiotics might have killed all the good bacteria in your stomach and it might be causing you distress. Have you tried taking some acidophilus? You can get it in the vitamin section of any store. It's the good bacteria for your stomach that aids in digestion.
    Anonymous

    Answer by Anonymous at 4:31 PM on Mar. 3, 2010

  • I agree w/ anon, take some good probiotics(like acidopholius but better) also cut down your dairy
    Anonymous

    Answer by Anonymous at 4:35 PM on Mar. 3, 2010

  • bump
    midnightstar21

    Answer by midnightstar21 at 5:03 PM on Mar. 3, 2010

  • I have bought acidophilus but was told that it probably wasn't from antibiotics since I bought them about the 3rd week this was going on. took only 2 pills and wasn't happy with my stomach and didn't take anymore.
    ascmyworld

    Answer by ascmyworld at 9:36 PM on Mar. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN